Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 343, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 6, 2016, 7:30 PM CDT for Greenwood County, Kansas. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2016, 7:30 PM CDT (00:30 UTC)
- Expired
- Oct 6, 2016, 7:40 PM CDT
- In force
- 10 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Greenwood County, KS
The radar
The Wichita radar (KICT), 91 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 2:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.3
The text
As transmitted.
578
WUUS53 KICT 070030
SVRICT
KSC073-070100-
/O.NEW.KICT.SV.W.0343.161007T0030Z-161007T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 800 PM CDT
* AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHWEST OF EUREKA...MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
EUREKA...SEVERY...CLIMAX...EUREKA CITY LAKE...EUREKA AIRPORT...
PIEDMONT AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
AND SOUTHEASTERN KANSAS.
LAT...LON 3762 9653 3779 9653 3799 9618 3761 9618
3761 9652
TIME...MOT...LOC 0029Z 234DEG 31KT 3770 9646
HAIL...1.00IN
WIND...<50MPH
$$
KLEINSASSER1 follow-up statement
321
WWUS53 KICT 070040
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT THU OCT 6 2016
KSC073-070050-
/O.CAN.KICT.SV.W.0343.000000T0000Z-161007T0100Z/
GREENWOOD KS-
740 PM CDT THU OCT 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENWOOD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
AND SOUTHEASTERN KANSAS.
LAT...LON 3762 9653 3779 9653 3799 9618 3761 9618
3761 9652
TIME...MOT...LOC 0038Z 234DEG 31KT 3776 9636
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:36 PM CDT, 54 minutes earlier.
Area forecast discussion, Oct 6, 6:36 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Wichita KS 636 PM CDT THU OCT 6 2016 .SHORT TERM...(This evening through Sunday night) Issued at 257 PM CDT Thu Oct 6 2016 Forecast highlights: Severe storms and heavy rain this afternoon- evening, much cooler Friday, quiet weather through Sunday, and periodic slight chances for showers/storms Sunday night through next week. Strong upper shortwave and associated strong cold front interacting with a very moist and strongly unstable airmass will support scattered to eventually widespread thunderstorms developing this afternoon-evening. The greatest threat area will be generally along/east of a line extending from Lincoln--Lyons-- Kingman--Harper, and generally along/west of the Flint Hills. Storms are expected to develop by 3-4pm on that western fringe, reaching Wichita metro around 5-6pm, and southeast Kansas by 7-9pm. Initial activity over central/south-central Kansas along/west of the Flint Hills will have the greatest severe potential, with strong instability and deep layer shear supporting a few supercells capable of very large hail, damaging winds and possibly a tornado or two. However, given strong cold frontal forcing, threat should transition to a squall line or line segments within the first 2-3 hours of initiation, with the primary threats then becoming straight-line winds and marginally severe hail, although given strong shear will likely still see embedded rotating updrafts and isolated occurrences of larger hail, along with the outside chance of an isolated tornado. Severe threat should wane even more by 9pm generally east/southeast of the Flint Hills given diurnal cooling and decreasing instability. However, given heavy rainfall that already fell over southeast Kansas this morning into the afternoon, additional heavy rainfall could aggravate ongoing flooding concerns over southeast Kansas. Will continue the flood watch over far southeast Kansas overnight. Otherwise, quiet and cooler weather expected this weekend, as high pressure settles south across Mid-America. Highs on Friday will only be in the 60s, with lows Friday night reach around 40 degrees. Consequently, cannot rule out out patchy frost for low- lying and sheltered area, but thinking coverage will be too sparse to include in forecast. .LONG TERM...(Monday through Thursday) Issued at 257 PM CDT Thu Oct 6 2016 A handful of ripples within the zonal flow aloft should support a periodic chances for showers/storms Sunday night/Monday, and again Tuesday night/Wednesday. Likely not looking at widespread activity, and lack of instability will likely preclude severe storms. Temperatures will be seasonal in the 70s, with overnight lows in the 40s and 50s this weekend into next week. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 636 PM CDT Thu Oct 6 2016 A few clusters/lines of thunderstorms will spread southeast of the Kansas Turnpike this evening, along/ahead of an advancing strong cold front. Thinking activity will spread east of the Wichita metro by 01z/8pm, likely not clearing Chanute until around 06z/1am. Additionally, may see scattered post-frontal showers develop across the area overnight, but nothing more than scattered showers. Strong/gusty northwest winds will spread southeast in wake of the cold front, along with a few hours of MVFR ceilings at Russell--Great Bend-- Salina. Winds will gradually slacken overnight, with sunny skies and modest north winds Friday. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 45 65 42 71 / 60 0 0 0 Hutchinson 42 64 40 71 / 10 0 0 0 Newton 43 63 41 70 / 40 0 0 0 ElDorado 44 64 41 71 / 80 0 0 0 Winfield-KWLD 47 65 41 71 / 80 10 0 0 Russell 37 65 39 73 / 10 0 0 0 Great Bend 37 66 39 73 / 0 0 0 0 Salina 41 65 39 72 / 10 0 0 0 McPherson 42 64 39 71 / 10 0 0 0 Coffeyville 50 66 41 73 / 80 20 0 0 Chanute 49 64 41 71 / 90 10 0 0 Iola 48 64 41 70 / 90 10 0 0 Parsons-KPPF 49 66 41 72 / 80 20 0 0 && .ICT Watches/Warnings/Advisories... Flood Watch until 5 AM CDT Friday for KSZ069>072-093>096-098>100. Wind Advisory until 9 PM CDT this evening for KSZ032-033-047>051- 067. && SHORT TERM...ADK LONG TERM...ADK AVIATION...ADK
Hazardous weather outlook, Oct 6, 6:12 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 612 PM CDT THU OCT 6 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-072315- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 612 PM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. WHILE DAMAGING WINDS TO 70 MPH AND GOLF BALL SIZE HAIL WILL BE THE MAIN RISKS... TORNADOES WILL REMAIN POSSIBLE MAINLY EAST OF THE KANSAS TURNPIKE. FLOODING AND FLASH FLOODING WILL ALSO REMAIN A CONCERN TONIGHT EAST OF THE KANSAS TURNPIKE. A PERIOD OF STRONG AND GUSTY NORTHWEST WINDS WILL USHER IN MUCH COOLER AIR BEHIND A COLD FRONT THIS EVENING ACROSS CENTRAL KANSAS. PLEASE REFER TO THE WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW SHOWERS AND THUNDERSTORMS COULD AFFECT FAR SOUTHEAST KANSAS INTO FRIDAY MORNING. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT AND MONDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. WIDESPREAD ACTIVITY AND STRONG OR SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED THIS EVENING MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Oct 6, 6:27 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 2 W WHITEWATER 37.96N 97.18W
10/06/2016 M0.88 INCH HARVEY KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS DIME TO NICKEL SIZED HAIL.
&&
VJPSpecial weather statement, Oct 6, 6:39 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT THU OCT 6 2016
KSZ053-069-070-092>094-070015-
CHASE KS-ELK KS-GREENWOOD KS-SUMNER KS-BUTLER KS-COWLEY KS-
639 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
SOUTH OF COTTONWOOD FALLS TO 5 MILES NORTHWEST OF RENFROW...AND
MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...ARKANSAS CITY...WINFIELD...AUGUSTA...WELLINGTON...
ROSE HILL...EUREKA...DOUGLASS...CALDWELL...OXFORD...UDALL...LEON...
MADISON...BURDEN...SOUTH HAVEN...HAMILTON...ATLANTA...
GEUDA SPRINGS...LATHAM AND ROSALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... SOUTHEASTERN AND EAST CENTRAL KANSAS.
LAT...LON 3748 9719 3748 9715 3752 9716 3835 9637
3817 9635 3817 9596 3805 9596 3700 9695
3700 9763
TIME...MOT...LOC 2339Z 291DEG 30KT 3823 9655 3699 9772
MCGUIRELocal storm report, Oct 6, 6:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 E MORAN 37.92N 95.12W
10/06/2016 E1.00 INCH ALLEN KS STORM CHASER
STORM CHASER REPORTS DIME TO QUARTER SIZED HAIL NEAR THE
ALLEN AND BOURBON COUNTY LINES.
&&
VJPLocal storm report, Oct 6, 7:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM FLASH FLOOD IOLA 37.93N 95.40W
10/06/2016 ALLEN KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS FLOODING IN ROADWAYS WITH
STRANDED VEHICLES.
0704 PM FLASH FLOOD LATHAM 37.54N 96.64W
10/06/2016 BUTLER KS FIRE DEPT/RESCUE
LATHAM FIRE DEPARTMENT HAS A FOOT OF WATER RUNNING OVER
THE ROAD JUST SOUTH OF THE CITY.
&&
VJPSpecial weather statement, Oct 6, 7:18 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 718 PM CDT THU OCT 6 2016 KSZ092-093-070045- SUMNER KS-COWLEY KS- 718 PM CDT THU OCT 6 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SUMNER COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 745 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING FROM BELLE PLAINE TO NEAR SOUTH HAVEN...AND MOVING EAST AT 40 MPH. PEA TO DIME SIZE HAIL...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... WINFIELD...WELLINGTON...MULVANE...BELLE PLAINE...CALDWELL... OXFORD...UDALL...SOUTH HAVEN...GEUDA SPRINGS...ROCK...MAYFIELD... HUNNEWELL...RIVERDALE...PERTH AND WELLINGTON AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL KANSAS. LAT...LON 3700 9780 3748 9746 3747 9685 3700 9717 TIME...MOT...LOC 0017Z 256DEG 36KT 3738 9726 3705 9745 KLEINSASSER
Special weather statement, Oct 6, 7:23 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT THU OCT 6 2016
KSZ069>071-094-095-070100-
WOODSON KS-ELK KS-WILSON KS-GREENWOOD KS-BUTLER KS-
723 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WOODSON COUNTY IN SOUTHEASTERN KANSAS...
NORTHERN ELK COUNTY IN SOUTHEASTERN KANSAS...
NORTHERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING NUMEROUS STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
EXTENDING FROM NEAR IOLA...TO 8 MILES EAST OF EUREKA...TO 6 MILES
NORTHWEST OF LATHAM...AND MOVING EAST TO NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...AUGUSTA...ROSE HILL...EUREKA...DOUGLASS...
TOWANDA...YATES CENTER...LEON...MADISON...TORONTO...HAMILTON...
SEVERY...BUFFALO...FALL RIVER...NEOSHO FALLS...LATHAM...ROSALIA...
BENEDICT AND CLIMAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... SOUTHEASTERN AND EAST CENTRAL KANSAS.
LAT...LON 3767 9553 3747 9652 3748 9715 3770 9715
3809 9653 3809 9636 3817 9636 3816 9596
3804 9596 3804 9552
TIME...MOT...LOC 0022Z 252DEG 47KT 3799 9543 3778 9615 3759 9675
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:18 PM CDT | Special Weather Statement | ICT | Sumner | 27 min |
| Oct 6, 7:23 PM CDT | Special Weather Statement | ICT | Butler, Greenwood, Woodson | 37 min |
| Oct 6, 7:57 PM CDT | Special Weather Statement | ICT | Allen, Cowley, Elk, Greenwood, Woodson | 33 min |
| Oct 6, 8:24 PM CDT | River Flood Warning | ICT | Wilson | 52 hr |
| Oct 6, 8:25 PM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| Oct 6, 8:42 PM CDT | Special Weather Statement | ICT | Allen, Chautauqua, Elk, Wilson | 33 min |
| Oct 6, 9:21 PM CDT | Flash Flood Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 5 hr |
| Oct 7, 1:53 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 66 hr |
| Oct 7, 11:08 AM CDT | Areal Flood Warning | ICT | Allen, Cowley, Greenwood, Neosho, Wilson, Woodson | 24 hr |
| Oct 7, 12:24 PM CDT | Areal Flood Warning | ICT | Cowley, Labette | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.